San Jose, CA
A 20-year-old member asked:
I have been on ashlyna birth control and never had spotting. during my last three month pack, i spotted a little bit during the third month. on my current pack i am now a week away from my period week and started spotting last week and am still.
1 doctor answer • 7 doctors weighed in
Specializes in Family Medicine
Side effects: Ashlyna birth control does have a side effect of spotting between periods, usually it does so when you first start, you should give it one to two more cycles and if still having spotting, check with your gynecologist, and if having excessive bleeding, you should contact your gynecologist or the provider who prescribed it for you and be seen by them immdediately, I hope this helps, Reza Emami, MD
Created for people with ongoing healthcare needs but benefits everyone.
149 viewsReviewed >2 years ago
Last updated Aug 17, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.